| Model Number |
N/A |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/25/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that they opened a #4 french dual lumen picc kit that had a hair inside the kit.Add info received on (b)(6) 2023 the event was discovered when customer opened the kit, she saw a large black hair inside the kit.She discarded this kit, so it was not used on the patient.No other information provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.